It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-16-2003, 08:52 AM   #1
Inactive
 
Join Date: Sep 2003
Location: Delhi, NY, USA
Posts: 32
wifelookingforanswers HB User
Unhappy Husband has no desire

My husband has had no desire to have sex or masturbate for the last 6 months. His doctor thinks he is depressed, and put him on Zoloft, which has made no difference with the depression or with the desire. No affairs are going on. He has had nocturnal emissions a couple of times. We have tried some herbal supplements which also did not work, and lingerie, etc. I am tired of being rejected...any suggestions welcomed! He is only in his 30's and I am in my 20's--and the thought of things going on this way forever are too much to bear.

 
Old 09-16-2003, 01:20 PM   #2
Newbie
 
Join Date: Sep 2003
Posts: 4
nicedaycafe HB User
Post

Has anything happened with his work or family lately? There may be issues there causing him to be distracted and not able to relax? Have you tried talking to him? Does he understand your frustrations?
I can tell you from experience that Zoloft has the potential to make you forget you even have a penis. Maybe he could lessen the dose? There are also other anti-depressants out there which may not have the same side effects.
I understand your frustrations! I've been getting rejected from the other side lately. It seems like I have to wait for all the planets and stars to line up for her to be in the mood!

 
Sponsors Lightbulb
   
Old 09-16-2003, 02:30 PM   #3
Junior Member
 
Join Date: Sep 2003
Location: Big City, USA
Posts: 11
jayeless HB User
Wink

I too take Zoloft. I can tell you. It does lessen your "need" for sex. I am in my thirties as well. The stress that he is under for needing to take the zoloft is more than even you know. I have had anxiety/depression for a few years now. It came out of nowhere and hit full force. I lost my sex drive, my appetite, my sense of humor, and even my will to live. I was dying and no one could tell me any different. It will take some time. It all comes back. Of course, we're human, we want it all back yesterday. He needs you. It will be a trying time for both of you. DON'T GIVE UP.

 
Old 09-17-2003, 09:37 AM   #4
Newbie
 
Join Date: Sep 2003
Location: vidalia,ga
Posts: 2
lions275 HB User
Post

Hello! I feel your pain. my boyfriend and I have been dating for three months and we have the same problem. However we have known each other all of our lives. His x-wife says he has had a sexual problem since he was 26 years old. His problem is he stays extremely tired all the time. He sleeps alot. Some one told me he may be a diabetic. He has a family history of this. Maybe if your husband will talk about it and realizes he has a problem, you can talk to him about getting checked for diabetes.

 
Old 09-17-2003, 08:03 PM   #5
Senior Veteran
(male)
 
Join Date: Nov 2000
Location: canada
Posts: 1,598
orion HB Userorion HB Userorion HB Userorion HB Userorion HB User
Post


Have his testosterone and thyroid checked because either of those can cause depression and lack of desire.

 
Old 09-18-2003, 01:01 AM   #6
Senior Member
(male)
 
Join Date: Dec 2002
Location: San Diego,CA
Posts: 288
JDinCA HB User
Post

The fact that you and your husband know it is just not normal for a man in his thirties to have no desire for sex should keep you both on a constant search for answers until he is cured. Make sure you make him aware you don't blame him for it. Even though you know he knows this, it is something he needs to hear from you. Remind him you know it has nothing to do with how much he loves you. Tell him your in this together and neither of you will quit until they find what is causing it. This is a very trying time for you and my sympathy goes out to you . But stick to your guns on this and don't let up on the Doctor to keep searching and testing. Keep reminding the Doctor it's not nothing, but is something and your relying on him to help find why? So you and your husband can have the sex life you both desire and deserve together.

 
Old 09-18-2003, 05:49 AM   #7
Inactive
 
Join Date: Feb 2003
Location: Myrtle Beach, SC, USA
Posts: 330
Gine2D HB User
Post

Many medications lessen the sex drive, even Tylenol & Motrin if several are taken daily.

Testosterone is the sex hormone in all humans, male & female. If he has low levels or normal levels with high levels of estrogen hormones he will lose the sex drive.

He needs to go to an endocrinoly doctor for a comple male/female hormone series test.

Good luck,

G

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Husband 53, just diagnosed, T2b? jhb123 Cancer: Prostate 10 03-03-2009 01:38 PM
Husband in denial......Wife feels helpless. clover45 Cancer: Prostate 7 10-04-2008 01:00 PM
I resent my husband - what do i do. myinspiration Relationship Health 7 09-14-2008 08:18 AM
Husband with low T...help me support him please Cosy123 Men's Health 82 08-19-2008 08:15 PM
husband not interested in sex cartman4 Aging Issues 15 02-13-2007 09:29 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), Bob652 (7), wachix (7), tommy124 (6), Vanilla Kiss (6), aowshea (5), Mod-S4 (5), Just Tell Me (5), solofelix (4)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!